# SDR SWIA202157423

- Difficulty date: February 27, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 581-629 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEVERAL FASTENERS ON STR19R BETWEEN FS581.00-STR629.00 (MARKED)   (C-CHECK RO 4/4/2021)    REMOVED CORROSION FROM STR 19R FS581-629 REF CRJ700 SRM 51-21-06-001-001-A01.ORIGINAL MATERIAL THICKNESS OF STGR 19R BETWEEN FS581.00-FS629 IS .063 DWG.SH670-33155 REV. B.NDT REPORTS LOWEST REMAINING THICKNESS AT .031 WITH A MATERIAL LOSS OF .032 STGR IS FOUND TO BE OUT OF LIMITS.REF CRJ700 SRM53-31-03-101-004-A01.REPLACED STGR 19R REF MHIRJ REO 670-53-41-513 REV--DATE 2021-03-22. COMPLIED WITH 51-900-1002-SKY. LEAK CHECKS GOOD AT THIS TIME.
